# SDR AALA20041240

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT T1335/22 NOSE GEAR RED LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  ACCOMPLISHED FULL SERVICE ON NOSE LANDING GEAR STRUT AND GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
